Social Anxiety Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
750 Posts
Discussion Starter · #1 ·
So I've been taking percocet 5/325 twice/day for back pain for about two months now. After the first month or so, I came down with a pretty nasty cold. I stopped taking pretty much everything because it all just seemed to make me feel worse (including multis, cold meds, etc.) and just ate well and drank lots of fluids for three days. End of day three, I was feeling pretty well again and continued with my prescriptions. Well, two weeks later, I'm experiencing the same thing. AWFUL flu-like symptoms, starting with full body-aches, sore throat, etc. the first day transitioning into congestion and cought the second day. By tomorrow I suspect I'll feel ok again.

I'm read some info about the withdrawals for opiates and it very much fits the description of what I'm experiencing. Only why would I experience withdrawals while I was still taking the medication? Is that even possible? Or am I just looking too much into this and it probably is just a case of two back colds back to back?
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top